# SDR SWAA2024071101173

- Difficulty date: June 12, 2024
- Submitted: July 11, 2024
- Operation: Air carrier
- Aircraft: N8579Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63591
- Aircraft time: 19,658 hours, 10,144 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED BS 663 AND LBL 10 UPPER POSITION AT CENTER WING BOX 2024-384291<[01] TOOL USED STEP 6: EDDY CURRENT EQUIPMENT; P/N: NORTEC 600D; S/N: 60009161631; DUE DATE: 11 MAR 25.;[02] PERFORMED PERMANENT REPAIR ON BS 663 AND LBL 10 UPPER POSITION AT CENTER WING BOX IAW B737-800 SRM 57-10-10-2R-5 REPAIR 5 SEE INDIVIAL SIGN OFF BELOW.;[03] PERFORMED PERMANENT REPAIR ON BS 663 AND LBL 10 UPPER POSITION AT CENTER WING BOX IAW B737-800 SRM 57-10-10-2R-5 REPAIR 5 SEE INDIVIAL SIGN OFF BELOW. CERTIFIED RII
